A vacuum-adapted approach to quantum Feynman-Kac formulae

Belton, Alexander C. R. and Lindsay, J. Martin and Skalski, Adam (2012) A vacuum-adapted approach to quantum Feynman-Kac formulae. Communications on Stochastic Analysis, 6 (1). pp. 95-109. ISSN 0973-9599

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Communications on Stochastic Analysis
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
28074
Deposited By:
Deposited On:
06 Nov 2009 11:52
Refereed?:
Yes
Published?:
Published
Last Modified:
15 May 2020 01:43